# SDR REXA201200113

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 19,087 hours, 16,491 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Transcowl
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRANS COWL HIT BY SNOW PLOW.  DAMAGE NOTED TO BE AS: DENT 7 1/2 IN LONG BY 3/8 WIDE WITH A CRACK IN THE OUTER SHELL 6" LONG BY 1/4 " DEEP.  OVERALL PAINT SCRATCH 12 1/2 LONG AND 3 1/4 WIDE AT WIDEST POINT. CRACK DID NOT PUNCTURE INNER LINING.  REMOVED AND REPLACED RT LWR TRANS COWL IAW AMM 71-11-01.  OK FOR SVC.
